# SDR YENA2025041400403

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 77,143 hours, 27,738 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1131, CHS-FLL. 'AIRCRAFT CAME IN WITH COMPLAINTS OF AN ODOR ISSUE IN THE CABIN BUT MAINLY IN THE FWD CABIN. COMPLAINTS WERE FROM INFLIGHT WORKING THE FLIGHT AIRCRAFT ARRIVED FROM SJU AND WAS ALSO TOLD THAT SOME PAX COMPLAINED OF AN ODOR IN CABIN.  A/C HAS HISTORY OF APU ODOR ON 4-2-25; COMPLIED WITH INFO NOTICE 2017-T015L, SECTION A ISOLATED FAULT TO TYPE 1, PERFORMED LEVEL C DECONTAMINATION PER TSM 05-50-00-810-851-A, REMOVED AND REPLACED THE RECIRCULATION FAN FILTERS PER AMM 21-21-41. OK TO CONT SVC, NO ODOR PRESENT AT THIS TIME.'
